# SDR SWAA2018010318788

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BATTERY PACK M1670 FAILED CAPACITY CHECK AT BS 727C.  R&R BATTERY PACK IAW AMM.
